# SDR FDEA202202070240

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 63,638 hours, 26,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5021
- Condition: Corroded
- Location: Bs 1180-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION ON SEVERAL NUT PLATE HOLES LOCATED BET STA   1140 AND STA 1200 LBL 45. REMOVED AND REPLACED SEAT TRACK FROM STA 1180-1240 LBL 45 IAW SRM 51-40-02, MAJOR   REPAIR.
